Publications in collaboration with researchers from Universidad Nacional Autónoma de México (6)

2020

  1. The geometry of nonholonomic Chaplygin systems revisited

    Nonlinearity, Vol. 33, Núm. 3, pp. 1297-1341

  2. Invariant measures for contact Hamiltonian systems: symplectic sandwiches with contact bread

    Journal of Physics A: Mathematical and Theoretical, Vol. 53, Núm. 45

2014

  1. Unimodularity and Preservation of Volumes in Nonholonomic Mechanics

    Journal of Nonlinear Science, Vol. 25, Núm. 1, pp. 203-246

  2. The inhomogeneous Suslov problem

    Physics Letters, Section A: General, Atomic and Solid State Physics, Vol. 378, Núm. 32-33, pp. 2389-2394

2013

  1. Non-existence of an invariant measure for a homogeneous ellipsoid rolling on the plane

    Regular and Chaotic Dynamics, Vol. 18, Núm. 4, pp. 372-379